Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 152, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 6, 2008, 11:35 PM CST for Jefferson Davis County, Lawrence County, Simpson County, Mississippi. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2008, 11:35 PM CST (05:35 UTC)
- Expired
- Mar 7, 2008, 12:15 AM CST
- In force
- 40 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Jefferson Davis County, MS, Lawrence County, MS, Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 70 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 11:37 PM CST | HAIL 0.75 | Jayess, MS | |
| Mar 6, 11:47 PM CST | HAIL 0.75 | 2 Ssw Monticello, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 5.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2974 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 070535
SVRJAN
MSC065-077-127-070615-
/O.NEW.KJAN.SV.W.0152.080307T0535Z-080307T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1135 PM CST THU MAR 6 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PINOLA...MENDENHALL...MAGEE...
NORTHWESTERN JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...
LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
* UNTIL 1215 AM CST
* AT 1135 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED NEAR TOPEKA...OR 17 MILES NORTHWEST OF KOKOMO...
AND MOVING NORTHEAST AT 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ROBINWOOD BY 1140 PM CST...
MONTICELLO BY 1145 PM CST...
WANILLA BY 1150 PM CST...
HEBRON BY 1155 PM CST...
SHIVERS BY MIDNIGHT CST...
PINOLA BY 1205 AM CST...
LAT...LON 3137 9026 3150 9026 3175 9015 3178 9010
3180 9013 3205 9002 3206 8966 3186 8968
3134 9009 3135 9019
TIME...MOT...LOC 0535Z 204DEG 55KT 3144 9016
$$2 follow-up statements
000
WWUS54 KJAN 070557
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1157 PM CST THU MAR 6 2008
MSC065-077-127-070615-
/O.CON.KJAN.SV.W.0152.000000T0000Z-080307T0615Z/
LAWRENCE MS-JEFFERSON DAVIS MS-SIMPSON MS-
1157 PM CST THU MAR 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR SIMPSON...NORTHWESTERN JEFFERSON DAVIS AND NORTHEASTERN LAWRENCE
COUNTIES...
AT 1157 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR NEW HEBRON...OR 13 MILES SOUTHWEST OF
PINOLA...MOVING NORTH AT 65 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PINOLA AND UNION BY 1205 AM CST...
BRAXTON...DLO AND MENDENHALL BY 1210 AM CST...
LAT...LON 3162 9019 3175 9015 3178 9010 3180 9013
3204 9003 3205 9000 3206 8966 3170 8988
TIME...MOT...LOC 0557Z 198DEG 58KT 3177 9003
$$
BYB000
WWUS54 KJAN 070609
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1208 AM CST FRI MAR 7 2008
MSC065-077-127-070618-
/O.EXP.KJAN.SV.W.0152.000000T0000Z-080307T0615Z/
LAWRENCE MS-JEFFERSON DAVIS MS-SIMPSON MS-
1208 AM CST FRI MAR 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR SIMPSON...NORTHWESTERN
JEFFERSON DAVIS AND NORTHEASTERN LAWRENCE COUNTIES WILL BE ALLOWED
TO EXPIRE AT 1215 AM CST...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS AND THE WARNING WILL NOT NEED TO BE EXTENDED OR
CONTINUED.
DIME SIZE HAIL WAS REPORTED FROM THE STORM EARLIER IN SOUTHERN
PORTIONS OF LAWRENCE COUNTY.
LAT...LON 3162 9019 3175 9015 3178 9010 3180 9013
3204 9003 3205 9000 3206 8966 3170 8988
TIME...MOT...LOC 0608Z 198DEG 58KT 3194 8996
$$
BYBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 9:54 PM CST, 1 hour 41 minutes earlier.
Area forecast discussion, Mar 6, 9:54 PM CST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
954 PM CST THU MAR 6 2008
.DISCUSSION...PRESSURE GRADIENT WILL CONTINUE TO INCREASE AS SURFACE
LOW TRACKS THIS WAY. WILL ISSUE LAKE WIND ADVISORY FOR THE DELTA FOR
TONIGHT AND FRIDAY. ALSO ADJUSTED OVERNIGHT LOWS DOWN SLIGHTLY. EWD
PROGRESS OF RAIN SHIELD HAS BEEN SLOW. WILL MAINTAIN HIGH POPS AS
RAIN FILLS IN BUT OVERNIGHT LOWS WILL BE A FEW DEGREES COOLER DUE TO
RAIN DELAY.
SCATTERED THUNDERSTORMS ARE DEVELOPING OVER SRN ZONES. NO STRONG
CONVECTION IS OCCURRING ATTM BUT CHANCE FOR SEVERE STORMS WILL
CONTINUE OVER SE WITH LARGE HAIL BEING THE PRIMARY RISK OVERNIGHT.
FORECAST LOOKS ON TRACK WITH WINTER STORM WATCH FOR
TOMORROW/TOMORROW NIGHT. LATEST NAM LEANS EVEN MORE TO POSSIBILITY
FOR MEASURABLE SNOW.
&&
.PREV DISCUSSION...TONIGHT THROUGH FRIDAY...THE IMMEDIATE CONCERN
FOR THE SHORT TERM PORTION OF THE FORECAST IS WITH THE POTENTIAL FOR
SEVERE WEATHER TONIGHT. AS THE UPPER TROUGH CONTINUES TO DIG SOUTH
ACROSS THE NATIONS MID-SECTION...A SURFACE LOW WILL STRENGTHEN OVER
THE WESTERN GULF OF MEXICO. THIS LOW IS PROGGED TO MOVE NORTHEAST
ACROSS THE GULF OF MEXICO THIS EVENING INTO THE OVERNIGHT HOURS. THE
GFS...EURO...AND RUC ARE IN PRETTY GOOD AGREEMENT IN THE TIMING AND
PLACEMENT OF THE LOW WITH THE NAM BEING ABOUT 6 HOURS SLOWER AND
FURTHER NORTH IN ITS TRACK. AS THIS LOW MOVES EAST IT WILL BRING A
WARM FRONT NORTH ALONG THE GULF COAST.
CURRENT THINKING IS THAT THE GREATEST CHANCE OF SEVERE WEATHER WILL
BE ACROSS MY SOUTH. WITH LAPSE RATES GENERALLY 6-8C...SURGING 850MB
THETA E MOISTURE ACROSS THE SOUTH...AND SURFACE DEWPOINTS PROGGED TO
GET INTO THE MID 50S...IT LOOKS AS THOUGH STORMS WILL BE ELEVATED
WITH HAIL BEING THE MAIN CONCERN. HOWEVER...IF THE LOW TRACKS
FURTHER NORTH...AND LOW LEVEL MOISTURE CAN SURGE FURTHER
NORTH...THERE IS THE POSSIBILITY FOR STORMS TO BECOME SURFACE BASED
AND POSE A GREATER WIND THREAT.
AS THE LOW TRACKS TO THE EAST/NORTHEAST ACROSS AL/GA/FL...PRECIP
SHOULD WANE DURING THE DAY FRIDAY AND LEAVE THE REGION UNDER
UNSEASONABLY RAW CONDITIONS WITH GUSTY WINDS...TEMPERATURES IN THE
40S AND CLOUDY SKIES. THE APPROACHING UPPER LEVEL TROUGH FROM THE
WEST...COUPLED WITH THE WRAP AROUND MOISTURE FROM THE DEPARTING
SURFACE LOW...AND FALLING TEMPERATURES...WILL PROVIDE THE BASIS FOR
A RAIN/SNOW MIX ACROSS THE DELTA AROUND 21Z...WITH A COMPLETE CHANGE
OVER TO SNOW SHORTLY AFTER. /28/
FRIDAY NIGHT THROUGH THURSDAY. WILL FOCUS ON THE WINTER
PRECIP FOR TOMORROW NIGHT AND SATURDAY. WENT WITH GUIDANCE ON
TEMPS...POPS AND WINDS. NO CHANGES BEYOND SUNDAY. USED A BLEND OF
THE GFS AND NAM...LEANING MORE TOWARD THE NAM FOR TIMING AND
COVERAGE.
BY TOMORROW NIGHT THE SURFACE LOW SHOULD BE EAST OF THE AREA...WITH
THE UPPER LOW MOVING IN FROM THE. COLD AIR WILL BE FLOWING INTO THE
REGION AND THERE WILL LIKELY BE OVER-RUNNING PRECIPITATION...MAINLY
ACROSS THE NORTHWESTERN PORTIONS OF THE CWA. NOT REAL CONFIDENT IN
THE TIMING...BUT MODELS SUGGEST THE PRECIPITATION SHOULD BE
ONGOING...HOWEVER THE COLD AIR SHOULD NOT MOVE IN UNTIL LATE
AFTERNOON. LOOKS LIKE THERE MAY BE A MIX OF RAIN...SLEET AND SNOW AT
GLH...BEFORE A TRANSITION TO ALL SNOW. HOWEVER...SOUNDINGS SUGGEST
ALL SNOW FOR THE REST OF THE NORTH AND NORTHWEST BY 00Z AND
CONTINUING THROUGH EARLY SATURDAY MORNING. THE MOISTURE AROUND THE
HWY 82 CORRIDOR WILL BE MUCH DEEPER...SO ACCUMULATIONS ARE LIKELY.
DECIDED TO BOOST THE AMOUNTS TO 2 INCHES AND WILL GO WITH A WATCH
FOR THE HWY 82 CORRIDOR FOR LATE FRIDAY AFTERNOON THROUGH FRIDAY
NIGHT. WILL LET LATER SHIFTS GO WITH THE ADVISORY FOR THE AREAS
ALONG INTERSTATE 20 IF NEEDED. LEFT ACCUMULATIONS IN THE HALF INCH
TO INCH RANGE AT THIS TIME. USED A MIX OF RAIN AND SNOW IN THE EARLY
EVENING AND WENT WITH ALL SNOW AFTER MIDNIGHT FOR AREAS ALONG AND
NORTH OF INTERSTATE 20. FOR AREAS FURTHER SOUTH...EXPECTING THE COLD
AIR TO SPREAD SLOW...SO RAIN WILL HAVE LIKELY ENDED. CAN NOT RULE
OUT A FEW FLURRIES. HOWEVER...AT THIS TIME...THE RAIN CHANCES FOR
AREAS ALONG THE HIGHWAY 84 CORRIDOR LOOK SMALL BEHIND THE SURFACE
LOW. THE MAIN TROUGH AXIS WILL REMAIN TO THE NORTH...SO THE GREATEST
IMPACTS SHOULD BE SEEN ACROSS THE NORTHWEST...WITH LESSER IMPACTS TO
THE SOUTH.
THE UPPER LOW MOVES EAST SHORTLY AFTER 12Z...SO LOOKING FOR THE
PRECIPITATION TO END FOR THE MOST PART. IT WILL BE COLD ACROSS THE
REGION...SO A FEW FLURRIES MAY CONTINUE THROUGH THE MORNING. THE
CLOUDS AND MOISTURE SHOULD BE EAST OF THE AREA SHORTLY AFTER 18Z.
EXPECTING MOSTLY CLEAR SKIES AND COOL CONDITIONS THROUGH SATURDAY
NIGHT. ANOTHER DISTURBANCE MOVES ACROSS THE UPPER MIDWEST AND THE
MODELS SHOW SOME MOISTURE APPROACHING THE CWA...MAY SEE A FEW
CLOUDS. OVERALL HIGH PRESSURE SETTLES OVER THE REGION SUNDAY AND
MAINTAINS THROUGH MONDAY. FLOW ALOFT WILL BE ZONAL...SO LOOKING FOR
THE SURFACE RIDGE PLANTED OVER THE SOUTHEAST US TO KEEP THE AREA DRY
INTO TUESDAY. THE NEXT UPPER TROUGH DROPS OUT OF THE ROCKIES AROUND
TUESDAY...PUSHING MOISTURE INTO THE REGION. THE UPPER TROUGH SEEMS
TO BE THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT INTO
WEDNESDAY. A COLD FRONT DEVELOPS TO THE WEST WEDNESDAY NIGHT...WHILE
THE NEXT UPPER LEVEL DISTURBANCE MOVES IN FROM THE PACIFIC
NORTHWEST. THE FRONT MOVES EAST BY FRIDAY. THE CURRENT FORECAST
SEEMS TO HAVE A GOOD HANDLE ON THE EXTENDED. AGAIN WILL FOCUS ON THE
DEVELOPMENT OF WINTER PRECIPITATION FOR FRIDAY NIGHT INTO SATURDAY.
/07/
&&
.AVIATION...CIGS WILL LOWER AS AREA OF RAIN MOVES IN FROM THE WEST.
MVFR CONDITIONS WILL BE COMMON TONIGHT ACROSS MUCH OF THE
AREA...WITH IFR CONDITIONS POSSIBLE AS A RESULT OF RAIN AND/OR
THUNDERSTORMS. THE GREATEST POTENTIAL FOR THUNDERSTORMS WILL EXIST
SOUTH OF INTERSTATE 20 WITH SOME LOCALIZED IFR/LIFR CONDITIONS
POSSIBLY DUE TO LOW CEILINGS WITH REDUCED VISIBILITIES OCCURRING
DURING THUNDERSTORMS. /28/
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 6 PM CST FRIDAY FOR MSZ018-019-034-035-
040-041-047.
WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY
NIGHT FOR MSZ018-019-025>029-032-034>037-040-041.
LA...LAKE WIND ADVISORY UNTIL 6 PM CST FRIDAY FOR LAZ007>009-015-016.
WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY
NIGHT FOR LAZ007>009.
AR...LAKE WIND ADVISORY UNTIL 6 PM CST FRIDAY FOR ARZ074-075.
WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY
NIGHT FOR ARZ074-075.
&&
03Hazardous weather outlook, Mar 6, 4:20 PM CST, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 420 PM CST THU MAR 6 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 072145- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 420 PM CST THU MAR 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT OVER AREAS ALONG AND SOUTH OF A SAINT JOSEPH TO JACKSON TO DE KALB LINE AS A STRENGTHENING LOW PRESSURE SYSTEM TRACKS NORTHEAST ACROSS THE NORTH CENTRAL GULF OF MEXICO. THE MAIN SEVERE WEATHER RISK WITH THESE STORMS WILL BE IN THE FORM OF LARGE HAIL. MOST OF THE HAIL SHOULD BE AROUND QUARTER SIZE...BUT SOME OF THE STRONGER STORMS MAY PRODUCE HAIL UP TO THE SIZE OF GOLF BALLS. IN ADDITION...A RISK OF STRONG DAMAGING WINDS WILL EXIST ACROSS MAINLY SOUTHEASTERN PORTIONS OF THE OUTLOOK AREA...PARTICULARLY ALONG AND SOUTH OF A BROOKHAVEN TO QUITMAN LINE. THE MAIN WINDOW FOR SEEING ANY SEVERE STORMS WILL BE BETWEEN 9 PM AND 4 AM FRIDAY MORNING. BY LATE FRIDAY AFTERNOON...LIGHT RAIN SHOULD SWITCH OVER TO SNOW OVER MAINLY NORTHWESTERN PORTIONS OF THE OUTLOOK AREA AS COLDER AIR MOVES IN FROM THE NORTH...LITTLE ACCUMULATIONS ARE EXPECTED BEFORE FRIDAY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY SNOW ACCUMULATIONS WILL BE POSSIBLE FOR AREAS ALONG AND NORTH OF A LINE FROM BASTROP TO ROLLING TO GRENADA WITH ACCUMULATIONS APPROACHING 2 INCHES BEFORE ENDING EARLY SATURDAY MORNING. SNOWFALL WILL BEGIN BY EARLY EVENING FOR AREAS ALONG THE INTERSTATE 20 CORRIDOR...HOWEVER AMOUNTS WILL BE LESS THAN AN INCH. ACCUMULATIONS ON RAISED SURFACES AND GRASSY AREAS WILL BE LIKELY. BLUSTERY CONDITIONS CAN ALSO BE EXPECTED ACROSS THE REGION. TEMPERATURES IN THE LOWER AND MID 30S WITH WINDS FROM 10 TO 20 MPH...WILL FEEL MORE LIKE 25 DEGREES. ANY SNOWFALL ACCUMULATIONS WILL CAUSE SLIPPERY ROADWAYS AND DANGEROUS ROAD CONDITIONS. GUSTY WINDS MAY ALSO INCREASE HAZARDOUS CONDITIONS FOR HIGH PROFILE VEHICLES. PERSONS TRAVELING THIS WEEKEND...SHOULD MONITOR ROAD CONDITIONS. CONTINUE TO WATCH FOR THE LATEST FORECASTS AND STATEMENTS ON THIS POTENTIAL WINTER WEATHER EVENT. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED TONIGHT. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Mar 6, 11:23 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1123 PM CST THU MAR 6 2008 MSZ063-064-070610- LAWRENCE MS-JEFFERSON DAVIS MS- 1123 PM CST THU MAR 6 2008 ...STRONG THUNDERSTORM MOVING TOWARD LAWRENCE AND WESTERN JEFFERSON DAVIS COUNTIES... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 14 MILES SOUTH OF JAYESS AT 1123 PM CST...MOVING NORTHEAST AT 60 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN JEFFERSON DAVIS AND LAWRENCE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. BYB
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 9:51 PM CST | Lake Wind Advisory | JAN | Bolivar, Humphreys, Issaquena, Sharkey, Sunflower, Warren and 1 more | 23 hr |
| Mar 7, 5:05 AM CST | Heavy Snow Warning | JAN | Attala, Bolivar, Carroll, Choctaw, Grenada, Holmes and 9 more | 21 hr |
| Mar 7, 5:05 AM CST | Snow Advisory | JAN | Clay, Hinds, Kemper, Lauderdale, Leake, Lowndes and 9 more | 23 hr |
| Mar 7, 11:34 AM CST | River Flood Warning | JAN | Neshoba | 22 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.